# SDR ASAA0510343

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 69530012
- Condition: Gouged
- Location: Fs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BS 616 STRINGER 17 RIGHT FRAME SUPPORT BRACKET HAS GOUGE ALONG SURFACE AND COMMON FASTENER HOLE.  BS 616 STRINGER 17 RIGHT FRAME SUPPORT BRACKET GOUGES REPAIRED IAW B737-200 SRM 51-20-1 FIG 7 AND 51-30-5 FIG 4, FASTENERS INSTALLED IAW B737-200 SRM 51-30-02.  (M)
